MAUDE Adverse Event Report: TELEFLEX MEDICAL STANDARD LENGTH (7 ¾" ) DISPOSABLE AORTIC PUNC; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL STANDARD LENGTH (7 ¾" ) DISPOSABLE AORTIC PUNC; INSTRUMENTS, SURGICAL, CARDIOV
Model Number IPN915273
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 09/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74f2101198 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that a 51-year-old patient was treated for transplantation of a left kidney into the right iliac fossa.During the intervention, the punch got stuck in closed position during use by the surgeon.The surgeon had to cut the perimeter of the device to release the punch from the iliac artery.As a result, the suture was larger than what it should have been.The patient's condition was reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).One unit of catalog number dp-52k (pu dp-52k disp punch 5.2mm) was received for analysis.Sample wasn't received in its original packaging.It was observed oxide in the blade.No gap between core and blade were observed during functional inspection.According to the engineer, the sample was operated several times and no functional issues were observed.In addition, the sample was operated with a foam and no issues were observed with the cut according to the photos and video submitted by the customer.No corrective action can be established, and customer complaint cannot be confirmed since no problem found on sample.Manufacturer will continue to monitor and trend for reports of this nature.

Brand Name
STANDARD LENGTH (7 ¾" ) DISPOSABLE AORTIC PUNC
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15539561
Report Number3004365956-2022-00076
Device Sequence Number20332747
Product Code DWS
UDI-Device Identifier14026704714114
UDI-Public14026704714114
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2026
Device Model NumberIPN915273
Device Catalogue NumberDP-52K
Device Lot Number74F2101198
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale